MathSciNet Relay Station
MathSciNet bibliographic data
MR1789845 16W30
Farnsteiner, Rolf; Voigt, Detlef On cocommutative Hopf algebras of finite representation type. Adv. Math. 155 (2000), no. 1, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement